Post Ocrevus infusion

Post Ocrevus infusion

I’ve been really tired. I have gone to sleep by 9:00 since I had the infusion done. However one of those days was because of the Benadryl given with the infusion.

I went to physical therapy but I was fatigued easily. Plus my face has a lovely rosey red cheek blush that cane on as soon as I moved. My therapist decided at the 1/2 point that it was enough. It wasn’t my greatest appointment but I’m glad I made it.

Today I’m attempting my pool. I have no idea how that will go. My cheeks already are showing a slightly pink tinge that I expect will become red throughout the day. If I only can do 15 laps that’s ok, just want to keep moving through it.

Tomorrow and Thursday are the days I’m concerned about. From past experience the third and forth day from the infusion is when I don’t feel good. It is when the steroid side effects kick in and my body just hurts. I unfortunately have an appointment with an endocrinologist tomorrow. My primary physician didn’t believe it was the biotin effecting my blood test result. https://multipleexperiences.org/2018/09/24/high-dose-biotin-can-throw-off-thyroid-function-tests/. Thursday I am free. Maybe this time I won’t even have it. Somehow I don’t think that will be the case.

For now, I’m just tired and look like I don’t know how to apply blush to my cheeks. That’s ok, it makes me look kind of cute too.

Leave a Reply

Your email address will not be published.

%d bloggers like this: